# SDR R61A201801100063

- Difficulty date: January 10, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N109HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000168
- Aircraft time: 26,931 hours, 21,047 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Frames 80-81
- Part time: 26,931 hours, 21,047 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND CORROSION AT THE AFT GALLEY, RT SIDE MOUNT HOLE FOR GALLEY ON CROSSBEAM.  REMOVED AND REPLACED THE SHEAR PANEL IAW SRM 51-42-01.
